# SDR DJFA2006322

- Difficulty date: September 25, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N471CW
- Make and model: Beech 400A
- Aircraft serial: RK161
- Aircraft time: 7,311 hours, 5,862 cycles
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STAB ROLLER INSPECTION THE LT AND RT IB HORIZONTAL STAB NOSE RIB STRUCTURES WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.
